A 19-year-old female asked:
i have a "lump in my throat" feeling & nausea and upset stomach. i just finished 5 days of 500mg of zithromax. what causes this and how will it pass?
2 doctor answers
Dr. Kenneth Lee answered
21 years experience Plastic Surgery
Side effects : Most drugs have the potential to cause an upset stomach - especially antibiotics. Your lump could be strep pain or enlarged lymph nodes. One you finish your course of antibiotics, the upset feeling should pass. Consult with the physician who gave you the antibiotics.
Answered on Mar 26, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a lump in my arm i was told it was a lipoma what is that and how do i get rid of it and is it dangerous
Inside my buttocks i have a sensitive lump but there is no pus in it and it came my last period at this time also what is it
I have a lump in my neck the size of a gtape its hard and round it hurts and u can see it sticking out of my neck and it hurts what is it
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month